The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 32 NO.2 / (1992))
A note on second order integro-differential equations
A. Zaghrout,
Pages. 167-175
Abstract In this paper we wish to study the boundedness and asymptotic behaviour
of certain class of second order integro-differential equations of the form
$)a(t)x')'+b(t)x'+c(t)x=K(t,x,int^t_0 H(s,x,x')ds)+Q(t,x,x')$ by means of
comparison with the solutions of the second order linear differential equation
$(a(t)x')'+b(t)x'+c(t)x=0$
Contents 1. Introduction
2. Main result
Key words
Mathmatical Subject Classification